# SDR 8PCR20150910001

- Difficulty date: September 9, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N401SX
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Engine time: 2,600 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 536379
- Condition: Sheared
- Location: Engine
- Part time: 2,500 hours
- Component: Crankshaft, Cont
- Component part number: 632893
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT CLUSTER GEAR BOLTS, PN 536379, HAD SHEARED ALLOWING THE DISENGAGEMENT OF THE LARGE GEAR THAT COUPLES WITH THE STARTER ADAPTER SHAFT-GEAR.  THE ENG WAS NOT IN COMPLIANCE WITH SERVICE BULLETINS SIL06-3 & SB13-6, WHICH RECOMMEND REPLACEMENT OF THE GEAR BOLTS WITH PN 656990 & LARGE CRANKSHAFT GEAR WITH PN 656991 REV C OR SUBSEQUENT.
